# SDR 08FDEA01410

- Difficulty date: April 15, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 30,484 hours, 15,517 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: A57865200175
- Part serial: FW1487
- Condition: Dented
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENTS ON LEADING EDGE SLAT NR 3 RT FLUSH DOUBLER REPAIR PERFORMED IAW RAS/FOK/022/2008, APPROVED BY EA 6-5744-115245.
